# SDR ASAA2024020147713

- Difficulty date: February 1, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 71,970 hours, 29,228 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A6375
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON AIRCRAFT SIDE SKIN, APU DOOR FWD AND AFT HINGE AREAS. GROUNDED - YES. ACCOMPLISHED DAMAGED SKIN REMOVAL AND CUTOUT REF SRM 53-80-01-2R-1. PERFORMED HFEC ON SKIN ARIUND CUT, NO DEFECT NOTED REF 737 UDT PART 6 51-00-00 ASA60530 02/02/2024. FABRICATED DOUBLER FROM .125 2024T3 AND FILLER FROM .100 2024T3. INSTALLED FILLER AND DOUBLER REF B737-900 SRM 53-80-01-2R-1. APPLIED DECORATIVE TOP COAT REF AMM 51-21-99.
